Hello! I was prescribed 300mg of gabapentin to take at night before bed for a chronic nerve pain. I tore my coccyx and have lots of trouble sleeping. I have only been taking gabapentin for for 20 days. Do I need to taper off or can I just stop? I no longer want to take this medication due to how it makes me feel. Also, due to research on the long-term negative side effects. Thank you!
Do I need to taper off 300mg of gabapentin?
Question posted by stingrayy on 9 March 2022
Last updated on 12 March 2022 by janiebme
If you want to minimize your withdrawal symptoms, reduce as prescribed over a week or more.
It is understandable to be aware of the long-term negative side effects.
Hope you heal up soon.
pain, neuralgia, gabapentin, binge eating disorder, chronic, prescription, sleeping, nerve, taper, coccyx
- Gabapentin uses and safety info
- Gabapentin information for Healthcare Professionals (includes dosage details)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.